# SDR KCSA111249

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZ STAB LWR T/E EXT SKIN AT STA 183 (FOUND TO BE OUT OF LIMITS).
